# SDR FDEA202203150942

- Difficulty date: March 15, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: AFA7789543
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK INB LOBE AT STA 1782 LBL 74 HAS EXFOLIATION CORROSION NEW SEAT TRACK SECTION PN:AFA7789-543 WAS REPLACED FROM STA 1771 TO 1887 AT LBL   75.25. THIS PRETAINS THE DAMAGED SECTIONS OF SEAT TRACK ON THIS NON-ROUTINE. SEE   NON-ROUTINE N00068 WO# 81728 FOR DETAILS.  MAJOR REPAIR.
